# SDR USAASB02224

- Difficulty date: December 17, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE AISLE EMERGENCY LIGHT AT SEAT ROW 10ABC AND THE SEAT MOUNTED EXIT SIGN AT SEAT ROW 11ABC INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY AT STATION 634.  OPERATIONAL CHECK GOOD. (M)
